# SDR AALA960889

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28 LEFT HAS CORROSION AND SKIN CORRODED STATION 580 TO 595.  REMOVED AND REPLACED SECTION OF STRINGER AND SKIN AT STRINGER 28 LEFT STATION 580 TO 660 SRM 53-30-3 PAGE 12 - PG 14A.  (M)
